# SDR DALA2017090406569

- Difficulty date: September 3, 2017
- Submitted: September 4, 2017
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 43,213 hours, 29,522 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEAM 1 ON AFT EDGE BS 200 ON THE L1 DOOR.  THE BEAM WAS REPAIRED IAW SRM 52-10-02-2R, REPAIR 7, FIG .201.
